# SDR AALA202507170019

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 89,347 hours, 11,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EXIT LIGHT BETWEEN LAV 3R INOP. MAINTENANCE RELAMPED CEILING EXIT LIGHT BETWEEN LAV 3R OPS CKS OK.
